# SDR AALA202210066390

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737
- Aircraft serial: 44469
- Aircraft time: 4,629 hours, 1,732 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY LEFT SIDE DOOR HARD TO OPEN FROM THE INSIDE. LUBED DOOR TRACK PER AMM 25-50-00.
